A Caltech Library Service

An inequality among determinants

Seiler, E. and Simon, B. (1975) An inequality among determinants. Proceedings of the National Academy of Sciences of the United States of America, 72 (9). pp. 3277-3278. ISSN 0027-8424.

See Usage Policy.


Use this Persistent URL to link to this item:


We prove that for any trace class operators, A,B, det (1+|A+B|) ≤ det (1+|A|) det (1+|B|) where |C| = (C*C)1/2.

Item Type:Article
Additional Information:Copyright © 1975 by the National Academy of Sciences. Communicated by A. S. Wightman, June 9, 1975. It is a pleasure to thank E. Lieb for a useful discussion. E.S. was partially supported by USNSF under Grant GP-40768X. B.S. is an A. Sloan Fellow, partially supported by USNSF under Grant GP-39048.
Subject Keywords:exterior algebra, Fredholm theory
Record Number:CaltechAUTHORS:SEIpnas75
Persistent URL:
Alternative URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:1459
Deposited By: Tony Diaz
Deposited On:19 Jan 2006
Last Modified:14 Nov 2014 19:18

Repository Staff Only: item control page